MathSciNet Relay Station
MathSciNet bibliographic data
MR961608 (89m:41008) 41A15 (33A10 41A63)
Ben-Artzi, Asher; Ron, Amos Translates of exponential box splines and their related spaces. Trans. Amer. Math. Soc. 309 (1988), no. 2, 683–710.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement